MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 12FR 43IN W STYL YPOR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 12FR 43IN W STYL YPOR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721252E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the entriflex connector was stripped and came apart (when trying to disconnect the feeding set from the feeding tube).This required replacement of the feeding tube.The connector did not break, rather it seemed like an adhesive failed possibly.When they implemented these tubes, a key piece of education was not to overtighten and the staff were aware of this.Per additional information received, the plastic tip of the entriflex tube came apart (i.E., stripped) from the entriflex connector rendering the tube unusable.There was no medical intervention required besides tube replacement.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on june 14, 2022.The investigation was carried out with the multifunctional team, all processes and controls were found to be followed correctly, including packaging and all inspections performed on the product.No abnormal conditions were found that could trigger the reported condition.There were no physical samples received for the investigation.A photo was provided but based on a visual inspection, no damage was observed from the photo.Without a physical sample, we are unable to confirm the reported condition or determine the root cause.If a sample is received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.A corrective action is not applicable at this time.Functional testing and visual inspections are performed according to our current quality standards and inspection procedures.We will continue to monitor for adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.

Brand Name
ENTRFLX 12FR 43IN W STYL YPOR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16278323
Report Number9612030-2023-03542
Device Sequence Number6972508
Product Code KNT
UDI-Device Identifier10884521583030
UDI-Public10884521583030
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721252E
Device Catalogue Number8884721252E
Device Lot Number2216003664
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer01/19/2023
Initial Report FDA Received Date02/01/2023
Supplement Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown